# SDR 98ZZZX550

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3655U
- Make and model: Cessna 182F
- Aircraft serial: 18255055
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 051316714
- Condition: Failed
- Location: Pilots
- Part time: 4,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING ELEVATOR TRAVEL, YOKE BROKE WHEN BROUGHT UP AGAINST ELEVATOR STOP LEAVING BROKEN PART IN HAND.  RECOMMEND PULL TEST.
